# SDR CAL951151

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND THE LT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  THE POWER SUPPLY WAS REMOVED AND REPLACED AND OPERATION OF THE LIGHT WAS RESTORED.  (X)
